标题:A sufficient condition for bipartite graphs to be type one
作者:Xu BG.
作者机构:[Xu, B] Department of Mathematics, Shandong University, Jinan, 250100, China
通讯作者地址:[Xu, BG]Shandong Univ, Dept Math, Jinan 250100, Peoples R China.
来源:Journal of Graph Theory
出版年:1998
卷:29
期:3
页码:133-137
DOI:10.1002/(SICI)1097-0118(199811)29:3<133::AID-JGT1>3.3.CO;2-7
关键词:Total-coloring;Bipartite graph;Major vertex
摘要:The total chromatic number chi(T)(G) of graph G is the least number of colors assigned to V(G) boolean OR E(G) such that no adjacent or incident elements receive the same color. In this article, we give a sufficient condition for a bipartite graph G to have chi(T)(G) = Delta(G) + 1. (C) 1998 John Wiley & Sons, Inc. [References: 4]
收录类别:EI;SCOPUS;SCIE
WOS核心被引频次:1
Scopus被引频次:1
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-0032359498&doi=10.1002%2f%28SICI%291097-0118%28199811%2929%3a3%3c133%3a%3aAID-JGT1%3e3.0.CO%3b2-R&partnerID=40&md5=fb04cc6630a38e57b5259cef3857447d
TOP